# SDR SIMA200227918

- Difficulty date: September 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Engine: Allsn AE3007C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MFG INSPECTION, MAINTENANCE FOUND CORROSION ON LEFT OMEGA BEAM (PREVIOUS REPAIR) AT FRAME 20.  REMOVED PREVIOUS REPAIR (CORROSION LIMITED TO PREVIOUS REPAIR ONLY).  FABRICATED A DOUBLER ANGLE, FILLER, PLATE, AND TWO SHIMS.  REPAIR DONE IAW MFG SRM AND STANDARD SRM PRACTICES.
